# SDR AALA202007189012

- Difficulty date: July 15, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 34,229 hours, 13,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Nr 1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK #1 WINDOW CUT OUT, RIGHT HAND SIDE WINDOW POST AT BS 219 AND S5R. REPAIRED WINDOW POST PER ECO J2009BA-0002 AND SB 737-53-1335.
